Comments for Angstrom Magnesium and diarrhea

Click here to add your own comments

Maybe you don't need more magnesium
by: Kerri Knox, RN- The Immune Queen!

Hi Raine,

That's a great story and I LOVE your website. I, too, follow the Weston A. Price diet very closely and would LOVE to get more people aware of the benefits of following this way of eating as the changes it can make are profound.

So, one of my first thoughts when reading your story is that maybe you just don't need any more magnesium. Since you have some symptoms of magnesium deficiency, it's possible that you really need Vitamin B6 instead. Vitamin B6 is required in order to absorb magnesium, and if you have any PMS symptoms at all, then it's a sure bet that you need Vitamin B6- maybe a LOT of it- up to 600 mg for women who have severe deficiencies, which is usually a bit of a genetic 'quirk' that often manifests as the women in your family having lots of PMS symptoms.

If this is the case, taking high dose Vitamin B6 could relieve your symptoms within a month.

My next thought is that you have a WHOLE BUNCH of symptoms of iodine deficiency:

Hypothyroid
Breast Cysts
Ovarian Cysts

are all symptoms of iodine deficiency, which is not much talked about and not much studied, even in alternative medicine.

Much like magnesium deficiency, those who have studied iodine deficiency believe that it's RAMPANT and that high numbers of people suffer from it.

You would probably greatly enjoy the book Iodine- Bringing Back the Universal Medicine to see what dosages, etc are safe and recommended by those who are knowledgeable about the use of iodine.




Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

 


PS: If you found this website helpful, please consider using the
Easy Immune Health Product Store the next time you purchase your supplements online. Your support allows me to keep this site running and educating as many people as possible. Thank you!

follow up
by: Raine Saunders

Hi Kerri - I just started taking a thryoid glandular product(in lieu of Armour or Synthroid - I want to avoid taking any medications if I can) on Friday last week...unfortunately, my dose was too high because the person I talked to on the phone at the company where the glandular is sold told me to take too much. So I'm taking a day off of this and then starting again tomorrow with only one capsule instead of 4. I had major problems sleeping the last few days because of this misdose. I checked my supplements and I am getting B6 with every meal (in my multi-vitamin, Glucobalance by Biotics Research). I also take a B complex every day in the morning which also has B6. So I should be getting enough. I'm still confused about why I'm having a racing heart and anxiety symptoms like shakiness when I'm hypo, but I've had the test twice and it's the same result, and my doctor seems very certain it's hypo. I was also tested for Hashimoto's and that came out negative.

I have been taking iodine for sometime - for over a year I took Iodoral and then several practitioners tested me and stated that they didn't think my body was able to use this form of iodine. Now I am taking a kelp supplement with iodine and potassium iodide, so I'm hoping this will work. I also eat a lot of Kerrygold Butter (from Ireland) which has iodine in it due to the richness of minerals in the soil and because it's near the ocean. Should I see improvements soon with these supplements and the magnesium, or could that still take some time? I'm at the end of my rope with the palpitations, which don't happen all the time, but at the worst times (like in the middle of the night) or when I'm in a social situation. Should I give this time or is there likely another cause? Throughout my life when I had this problem I had all the usual heart tests and everything always came up normal.

I'm also wondering about adrenal exhaustion/fatigue, and I've been trying to take it easy as much as possible, drink salt water (with Himalayan pink crystals salts), and continue eating healthy with plenty of healthy fats like grass-fed meats/poultry/eggs, coconut oil, olive oil, butter, lard, tallow, etc. and organic fruits and vegetables. I do avoid grains and processed foods as well. But I've had a lot of stress in my life recently and I'm trying to allay the stress by taking a relaxation/stress reduction class, using the CD at night before I go to sleep, and not overloading myself with tasks/obligations. Why am I not improving yet?

Adrenal Fatigue and Parasites
by: Kerri Knox, RN- The Immune Queen!

Hi Raine,

So, it really sounds like you have adrenal exhaustion and it's probably a good idea to know how bad it is by doing an Adrenal Function Test and then I can help you to treat your adrenal fatigue with some bioidentical hormones that will get your adrenals back on track. Adrenal fatigue could also be the reason why you've been unable to conceive again. See my page on Pregnenolone Steal to see why the precursors to sex hormones are 'stolen' by the adrenals during stress.

That could also explain your hypothyroid as well, since cortisol will also 'steal' the precursor hormones to thyroid hormones. I also found a case in "Dr. Wright's Book Of Nutritional Therapy" of a case of chronic heart palpitations due to adrenal fatigue

But if your adrenals are THAT bad and they've not improved significantly since revamping your diet, I also would HIGHLY suspect that you have some sort of intestinal pathogen and/or the H Pylori Bacteria that is 'dragging down' your adrenals despite such intense lifestyle changes.

So, I'd also suggest a comprehensive Intestinal Pathogen Test to find out what's going on in your gut as that is a contributing factor for adrenal fatigue in nearly all of my clients- despite whether you have digestive symptoms or not. I really see major improvements in adrenal fatigue after getting rid of these gut bugs.


As far as Vitamin B6 is concerned, I'm betting that you aren't getting more than 100 mg per day and some women have an EXTREMELY high need for B6. Dr. Jonathan Wright, again from the same book, will have women with symptoms take 600 to 800 mg orally while giving them a shot in his office and also having them use Vitamin B6 cream!!


So, it's worth a try to see if HIGH dose vitamin b6 for a month or so to see if it will help you to alleviate your magnesium deficiency symptoms...



Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

 


PS: If you found this website helpful, please consider using the
Easy Immune Health Product Store the next time you purchase your supplements online. Your support allows me to keep this site running and educating as many people as possible. Thank you!

Click here to add your own comments

Return to Angstrom Magnesium and diarrhea.

Return to Question about Magnesium.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter